Toggle Main Menu Toggle Search

Open Access padlockePrints

Amphiphilic Alginates for Marine Antifouling Applications

Lookup NU author(s): Dr John Finlay, Professor Tony Clare

Downloads


Licence

This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License (CC BY-NC 4.0).


Publication metadata

Author(s): Jacobi V, Schwarze J, Finlay JA, Nolte KA, Spöllman S, Becker H-W, Clare AS, Rosenhahn A

Publication type: Article

Publication status: Published

Journal: Biomacromolecules

Year: 2018

Volume: 19

Issue: 2

Pages: 402-408

Print publication date: 12/02/2018

Online publication date: 21/12/2017

Acceptance date: 21/12/2017

Date deposited: 08/01/2018

ISSN (print): 1525-7797

ISSN (electronic): 1526-4602

Publisher: American Chemical Society

URL: https://doi.org/10.1021/acs.biomac.7b01498

DOI: 10.1021/acs.biomac.7b01498


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share